# SDR YENA2018072730294

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 53,259 hours, 18,796 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Unit
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 797, BOS-ATL. 21B POWER BOX HOT AND SMELLS OF ELEC ODOR ( LIVE TV SYS - ENTIRE SYSTEM ); ACCOMPLISHED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK PER LTV-535, 44-20-000-210-803.  RESULT SATISFACTORY.
